Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Having low blood pressure, heart races and shortness of breath. Taking Losartan. Having sweating and thirst. Suggestions?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4498 Questions
HE IS 6FT 6IN, HIS HEART RACES,HE'S SHORT OF BRETH AND IS VERY WEAK. HE IS NOTa complainer ,so when he somthing is wron , there is. he takes Losartan/hxtz 100/25 is he taking too large of a dose?

also sweating and severe thirst. AND VERY MOODY,GROUCHY not hisself
Posted Fri, 12 Jul 2013 in Heart Rate and Rhythm Disorders
Answered by Dr. Anantharamakrishnan 44 minutes later
Hi friend,
Welcome to Health Care Magic

Your description sounds serious... He should be investigated / You MUST TAKE HIM TO THE EMERGENCY DEPARTMENT - IMMEDIATELY
A systolic pressure (upper figure) of 80 is by definition shock...
Sweating may mean sympathetic stimulation from heart attack
Racing heart is arrhythmia
Breathlessness may mean left heart failure...

He should be seen by a doctor immediately - HEART ATTACK is the possibility UNLESS PROVED OTHERWISE / In suspected heart attack, TIME IS OF THE ESSENCE – if detected early, an attack may even be aborted / the amount of damage and complications can be reduced remarkably. The most important time is the first few hours. / Better be safe than sorry - treated if a problem is found / Happy, if it turns out otherwise / Take him to the ER...

EKG / ECHOcardiogram / LABORATORY work-up – may all be necessary for further assessment and assistance
Call for HELP

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor